Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having severe eye pain after cataract surgery. Inserted tension ring. Is that the cause for eye pain?

I had eye trauma as a young child that caused me to devlope a cataract on my right eye. I had catatract surgery on 1/3/13 with a toric lense implant. (now age 49) I was experiencing severe eye pain after surgery with light sensitivity & headache even now, 3 days later with little improvement. I went in for follow up appointment the next day and was told I have a scratched cornea . During the surgery the surgeon said he had to insert an tension ring because I didn t have enough good zonules. I am wondering if the tension ring could have anything to do with my severe eye pain? I have another appointment on 1/9/13.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Welcome to HCM portal.
The cause is a corneal ulcer.The ring used in the eye is left there and does not any harmful effect leading to pain.Take care of ulcer and you will be fine.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor